IIT Jodhpur
Congratulations to Dr. Vandana Sharma for publishing her research paper in the journal Differential and Integral Equations

Title: Global existence of solutions to volume-surface reaction-diffusion systems with dynamic boundary conditions

Authors: Jeff Morgan, and Vandana Sharma

Journal: Differential and Integral Equations

Volume: Volume 33, Number 3/4 

Year: 2020

Publisher: Khayyam Publishing, Inc.


Abstract: We consider reaction diffusion systems where some components react and diffuse on the surface, and others diffuse inside the domain and react with surface components through dynamic boundary conditions. Under reasonable hypotheses, we establish the existence of componentwise non-negative global solutions.